A Caltech Library Service

Quadratic functional forms in a composite range

Michal, A. D. and Kennison, L. S. (1930) Quadratic functional forms in a composite range. Proceedings of the National Academy of Sciences of the United States of America, 16 (9). pp. 617-619. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:


Transformations of Third Kind in a Composite Range. – Let y(1), y(2), …y(n) be n independent variables and y(α) a real continuous function of a real variable α, defined for a ≤ a ≤ b.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:Copyright © 1930 by the National Academy of Sciences. Communicated July 31, 1930.
Issue or Number:9
Record Number:CaltechAUTHORS:MICpnas30c
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:5740
Deposited By: Tony Diaz
Deposited On:31 Oct 2006
Last Modified:02 Oct 2019 23:26

Repository Staff Only: item control page